# SDR REXA200900110

- Difficulty date: September 9, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 19,678 hours, 16,929 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM KDTW, THE IDG1 CAUTION MESSAGE ILLUMINATED.  THE FLIGHT CREW PERFORMED THE QRH WHICH REQUIRED DISCONNECTING THE IDG AND STARTING THE APU.  ABOUT FIVE MINUTES AFTER THE APU WAS STARTED, THE FLIGHT CREW RECEIVED AN APU OIL TEMP CAUTION MESSAGE.  SINCE THE APU GENERATOR WAS NECESSARY TO HAVE TWO GENERATORS FOR CONTINUED FLIGHT, THE FLIGHT CREW AGAIN PERFORMED THE QRH, DECLARED AN EMERGENCY AND REQUESTED CLEARANCE TO THE NEAREST SUITABLE AIRPORT.  THE FLIGHT WAS DIVERTED TO KPIT.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KPIT.  MAINTENANCE FOUND THE GROUND WIRE TO THE IDG OIL TEMP BULB DISCONNECTED.  THE WIRE WAS RECONNECTED AND THE AIRCRAFT WAS RUN UP.  THE IDG1 CHECKED NORMAL.  THE APU WAS DEFERRED IAW ESTABLISHED MEL PROCEDURES AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
